2 doctors weighed in:

Will aciphex (rabeprazole) heartburn med (or its generic equivalent) cause coughing and a constant tickle in the throat?

2 doctors weighed in
Dr. Raymundo Romero
Internal Medicine - Oncology
1 doctor agrees

In brief: Reflux does

Your are describing symptoms of gastroesophageal reflux disease - cough, tickling in throat, it may also cause sour taste and heart burn.
I believe this is the reason you are taking aciphex (rabeprazole). Talk to your doctor if symptoms don't improve. It may also be due to post nasal drip.

In brief: Reflux does

Your are describing symptoms of gastroesophageal reflux disease - cough, tickling in throat, it may also cause sour taste and heart burn.
I believe this is the reason you are taking aciphex (rabeprazole). Talk to your doctor if symptoms don't improve. It may also be due to post nasal drip.
Dr. Raymundo Romero
Dr. Raymundo Romero
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors